# SDR IXXA110081O

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 104,187 hours, 34,164 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg Uplock
- Part time: 104,187 hours, 34,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER GEAR RETRACTION, DOOR NOT LATCH LIGHT REMAINED ON. CREW CYCLED MAIN GEAR AND LIGHT REMAINED ON. LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED MAIN GEAR DOOR UPLATCH SWITCHES AND FOUND THE RT MAIN GEAR DOOR SWITCH CONNECTOR DIRTY.  CLEANED RT MAIN GEAR DOOR SWITCH CONNECTOR. OPS CHECKED GOOD IAW MM 32-60-0.  ACFT WAS RETURNED TO SERVICE.
